# SDR AALA20170906003

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 15,016 hours, 5,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT FLOOR PROXIMITY LIGHT AT THE G2 GALLEY HAS A BROKEN FRAME.  REMOVED AND REPLACED LIGHT PER AMM 33-51-14-960-801.  OPERATIONAL CHECK GOOD.
